# SDR CALA2022060801457

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 70,817 hours, 30,026 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: D5391550320010
- Condition: Cracked
- Location: Fr30-Fr34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, FR30-FR34, AFT BULKHEAD, LH SIDE, LOWER SUPPORT STRUCTURE CRACKED.
